PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 3 | 429-435
Tytuł artykułu

The jump of the Milnor number in the X 9 singularity class

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The jump of the Milnor number of an isolated singularity f 0 is the minimal non-zero difference between the Milnor numbers of f 0 and one of its deformations (f s). We prove that for the singularities in the X 9 singularity class their jumps are equal to 2.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
3
Strony
429-435
Opis fizyczny
Daty
wydano
2014-03-01
online
2013-12-21
Twórcy
Bibliografia
  • [1] Arnold V.I., Gusein-Zade S.M., Varchenko A.N., Singularities of Differentiable Maps, I, Monogr. Math., 82, Birkhäuser, Boston, 1985 http://dx.doi.org/10.1007/978-1-4612-5154-5[Crossref]
  • [2] Bodin A., Jump of Milnor numbers, Bull. Braz. Math. Soc. (N.S.), 2007, 38(3), 389–396 http://dx.doi.org/10.1007/s00574-007-0051-4[Crossref]
  • [3] Ebeling W., Functions of Several Complex Variables and their Singularities, Grad. Stud. Math., 83, American Mathematical Society, Providence, 2007
  • [4] Greuel G.-M., Lossen C., Shustin E., Introduction to Singularities and Deformations, Springer Monogr. Math., Springer, Berlin, 2007
  • [5] Gwoździewicz J., Płoski A., Formulae for the singularities at infinity of plane algebraic curves, Univ. Iagel. Acta Math., 2001, 39, 109–133
  • [6] Gusein-Zade S.M., On singularities from which an A 1 can be split off, Funct. Anal. Appl., 1993, 27(1), 57–59 http://dx.doi.org/10.1007/BF01768670[Crossref]
  • [7] Kouchnirenko A.G., Polyèdres de Newton et nombres de Milnor, Invent. Math., 1976, 32(1), 1–31 http://dx.doi.org/10.1007/BF01389769[Crossref]
  • [8] Martinet J., Singularities of Smooth Functions and Maps London, Math. Soc. Lecture Note Ser., 58, Cambridge University Press, Cambridge, 1982
  • [9] Płoski A., Newton polygons and the Łojasiewicz exponent of a holomorphic mapping of C 2, Ann. Polon. Math., 1990, 51, 275–281
  • [10] Płoski A., Milnor number of a plane curve and Newton polygons, Univ. Iagel. Acta Math., 1999, 37, 75–80
  • [11] Walewska J., The second jump of Milnor numbers, Demonstratio Math., 2010, 43(2), 361–374
  • [12] Wall C.T.C., Finite determinacy of smooth map-germs, Bull. London Math. Soc., 1981, 13(6), 481–539 http://dx.doi.org/10.1112/blms/13.6.481[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0351-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.